# SDR CA970422034

- Difficulty date: April 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Grob G115C
- System (JASC): 2730 · Elevator Control System
- Part: Stop
- Part number: M6X45
- Condition: Cracked
- Location: Elev Down
- Part time: 130 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ELEVATOR DOWN RUBBER STOP CRACKED.
